# SDR FDEA201602190639

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 321FF
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOORWAY, FLOORBOARD AT STATION 595, LBL 91 IS DETERIORATED, DELAMINATED & HAS MISSING OR BROKEN INSERTS.  FABRICATED A NEW FLOORBOARD IAW SRZ-25-005.
